# SDR DALA2024030703124

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 6,411 hours, 2,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 8143 - ATB - DUE TO FUMES IN FLIGHT DECK AFTER TAKEOFF. C/W AMDS CARD 0550-2001. ACCOMPLISHED BSI OF #1 & #2 ENGINES. ERA 613840-14 ADDED AND AIRCRAFT PUT ON MONITOR.
